Ask an expert
Question

20 Apr 2006

Curious About Zopax 0.25mg
my fiance' was hijacked 2 weeks ago.doctor put him on Zopax to help cope with the emotional stress.we have been trying to be intimate and he hasn't been able to enjoy himself as he used to.i suspect its the medication he's taking but he seems to think it's more and he's getting worried it's something long-term.
he has no problem with erection and being in the mood to be with me. but when we actually making love, he doesnt feel like he's going to climax.also think he's stressing himself out that his sexual pleasures has changed after the hijacking.do you think the Zopax has this side-effect? he only took the Zopax at night since the 6/04.he has stopped now.if it is a side-effect of the medication, how long will it take to wear off??

Answer 9,951 views
Expert
Pharmacist
pharmacist

01 Jan 0001

HJ

Changes in Libido and similar effects have been reported with alprazolam, although less frequent. It may also be related to post traumatic stress which may take longer to clear.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19902 votes
Vote